Cfar jane steroidet

There is currently no research that gives an indication that steroids can actually cause  long-term  mental instability or illness. Ingram and Hageman (2003) note, "A number of published reports describe the appearance of psychological symptoms with corticosteroid use. While the mechanism is unclear, the reaction is usually reversible with dose reduction or discontinuation of the corticosteroid. In cases where this cannot be done, typical treatment involves an antipsychotic medication." The research of Wood et al (2004) also indicates that some of the changes noted in the hippocampus can be prevented with "selective antidepressant and anticonvulsant drug treatments." These researchers explored the use of lithium in this role and found that the long-term treatment with lithium can protect the hippocampus as well. Continuation of this line of research in the future holds promise for better understanding both steroid-induced psychiatric effects and the mechanism behind the efficacy of drugs in the treatment of bipolar disorder.

Cfar jane steroidet

cfar jane steroidet

Media:



http://buy-steroids.org